Issue Title
Vol 20, No 2 (2016) A non-local problem for a loaded mixed-type equation with a integral operator
Abstract PDF
(Rus)
Abdullayev O.K.
Vol 14, No 2 (2010) The boundary value problem for the loaded equation of mixed parabolic-hyperbolic type in rectangular area
Abstract PDF
(Rus)
Tarasenko A.V.
Vol 18, No 3 (2014) On the creep theory for the strain-hardening materials
Abstract PDF
(Rus)
Tsvelodub I.Y.
Vol 19, No 2 (2015) Fluctuations of a beam with clamped ends
Abstract PDF
(Rus)
Sabitov K.B.
Vol 15, No 2 (2011) On a non-local boundary value problem for loaded differential equation with characteristic form of variable sign
Abstract PDF
(Rus)
Tokova A.A.
Vol 18, No 3 (2014) On the determination of the unknown coefficients of the highest derivatives in a linear elliptic equation
Abstract PDF
(Rus)
Aliyev R.A.
Vol 20, No 1 (2016) The nonlocal A. A. Desin's problem for an equation of mixed elliptichyperbolic type
Abstract PDF
(Rus)
Gushchina V.A.
Vol 16, No 2 (2012) On uniqueness of the second boundary value problem solutions for the third order composite type equation in unbounded domains
Abstract PDF
(Rus)
Khashimov A.R.
Vol 18, No 3 (2014) A criterion for the unique solvability of the Dirichlet spectral problem in a cylindrical domain for multidimensional hyperbolic equations with wave operator
Abstract PDF
(Rus)
Aldashev S.A.
Vol 19, No 4 (2015) An inverse problem for two-dimensional equations of finding the thermal conductivity of the initial distribution
Abstract PDF
(Rus)
Zaynullov A.R.
Vol 16, No 3 (2012) The nonlocal stefan problem for quasilinear parabolic equation
Abstract PDF
(Rus)
Takhirov J.O., Turaev R.N.
Vol 23, No 3 (2019) On the correctness of boundary value problems for the mixed type equation of the second kind
Abstract PDF
(Rus)
Sabitov K.B., Egorova I.P.
Vol 19, No 4 (2015) On the uniqueness of kernel determination in the integro-differential equation of parabolic type
Abstract PDF
(Rus)
Durdiev D.K.
Vol 16, No 4 (2012) The well-posedness of the local boundary value problem in a cylindric domain for the multi-dimensional wave equation
Abstract PDF
(Rus)
Aldashev S.A.
Vol 22, No 4 (2018) On the uniqueness of the solution of the Cauchy problem for the equation of fractional diffusion with Bessel operator
Abstract PDF
(Rus)
Khushtova F.G.
Vol 19, No 4 (2015) The Dirichlet problem for mixed type equation with two lines of degeneracy in a rectangular area
Abstract PDF
(Rus)
Gimaltdinova A.A.
Vol 16, No 4 (2012) The local solvability of a problem of determining the spatial part of a multidimensional kernel in the integro-differential equation of hyperbolic type
Abstract PDF
(Rus)
Durdiev D.K., Safarov J.S.
Vol 22, No 2 (2018) On the question of the correctness of inverse problems for the inhomogeneous Helmholtz equation
Abstract PDF
(Rus)
Sabitov K.B., Martem’yanova N.V.
Vol 17, No 4 (2013) Optimal control problem for the impulsive differential equations with non-local boundary conditions
Abstract PDF
(Rus)
Sharifov Y.A.
Vol 21, No 4 (2017) The Dirichlet problem for a three-dimensional equation of mixed type with three singular coefficients
Abstract PDF
(Rus)
Urinov A.K., Karimov K.T.
Vol 16, No 4 (2012) The problem with shift for the Bitsadze–Lykov equation
Abstract PDF
(Rus)
Arlanova E.Y.
Vol 20, No 4 (2016) The nonlocal problem for a hyperbolic equation with bessel operator in a rectangular domain
Abstract PDF
(Rus)
Zaitseva N.V.
Vol 17, No 3 (2013) Inverse problem for quazilinear partial integro-differential equations of higher order
Abstract PDF
(Rus)
Yuldashev T.K., Seredkina A.I.
Vol 21, No 1 (2017) The Dirichlet problem for a mixed-type equation with strong characteristic degeneracy and a singular coefficient
Abstract PDF
(Rus)
Safina R.M.
Vol 17, No 3 (2013) Boundary value problem for mixed type equation of the third order with periodic conditions
Abstract PDF
(Rus)
Sabitov K.B., Udalova G.Y.
Vol 20, No 2 (2016) A nonlinear boundary integral equations method for the solving of quasistatic elastic contact problem with Coulomb friction
Abstract PDF
(Rus)
Streliaiev Y.M.
Vol 18, No 4 (2014) The uniqueness of solution in the small sense of tasks of equally-stressed reinforcement of composite metal plates in conditions of steady-state creep
Abstract PDF
(Rus)
Yankovskii A.P.
1 - 27 of 27 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies